I have a question to ask I have 2 years and 2 months with my surgery and I am getting black and blue around my body. So basiclly I would like to ask after two years will there still have side effect with the surgery and what can I do for this not to happen again.
Answer 1 This is a problem which is not very common after two years. You are getting affected from it after two years is a major concern. Somtimes it may occur after after surgery because of bleeding which bruise your skin, but for this you don\'t have to worry much just consult your doctor and they will treat you in proper way. This type of problem generally decreases as time passes. In your case, you are facing it after two years which is a effect to worry about. This might occur in you due to blood clotting.
In my opinion you should consult to your doctor as soon as possible before getting it worse. If it is blood clot then it is not a good sign for you and you have to get away from it soon. You should keep several things in mind, do regular excercises for atleast half-an-hour a day, keep away from pollution, avoid smoking, avoid excess salt and control your obesity.